Alert archive / North Dakota / Special Weather Statements in 2021
Special Weather Statement, NWS Bismarck, ND
NWS Bismarck, ND issued this special weather statement at Jun 11, 2021, 3:31 AM CDT for 6 counties in North Dakota. It was in force for 29 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2021, 3:31 AM CDT (08:31 UTC)
- Expired
- Jun 11, 2021, 4:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Bismarck, ND
Counties Dickey County, ND, Foster County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 136 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:33 AM CDT | TSTM WND GST 64 | Jamestown, ND | ASOS STATION KJMS JAMESTOWN ND AIRPORT ASOS (BIS). |
| Jun 11, 3:44 AM CDT | TSTM WND DMG | Kensal, ND | STREET LIGHT BENT OVER AT THE BASE. PICTURE RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 11, 3:51 AM CDT | TSTM WND DMG | 4 S La Moure, ND | TIME ESTIMATED FROM RADAR. EM REPORTED CAMPERS AND BOATS FLIPPED AND DAMAGE TO CAMPERS AT THE LAKE LAMOURE AREA. |
| Jun 11, 3:53 AM CDT | TSTM WND GST 62 | 1 Ene Glenfield, ND | NDDOT SITE GLENFIELD. |
| Jun 11, 4:00 AM CDT | TSTM WND DMG | La Moure, ND | PHOTO SHOWING TREE BRANCH SEVERAL INCHES WIDE THROUGH THE ROOF OF A HOUSE. RELAYED VIA BROADCAST MEDIA. |
| Jun 11, 4:00 AM CDT | TSTM WND DMG | Oakes, ND | TIME ESTIMATED FROM RADAR. TREES AROUND TOWN OF 2 TO 2.5 INCHES IN DIAMETER SNAPPED. BUSINESS SIGN ON 4 BY 4 POSTS SNAPPED. |
| Jun 11, 4:10 AM CDT | TSTM WND DMG | Verona, ND | DELAYED REPORT. TIME ESTIMATED FROM RADAR. PICTURE ON SOCIAL MEDIA OF A 40 FOOT TALL EVERGREEN TREE KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
358
WWUS83 KBIS 110831
SPSBIS
Special Weather Statement
National Weather Service Bismarck ND
331 AM CDT Fri Jun 11 2021
NDZ023-025-036-037-047-048-050-051-110900-
La Moure ND-Wells ND-Dickey ND-Kidder ND-Logan ND-McIntosh ND-
Stutsman ND-Foster ND-
331 AM CDT Fri Jun 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAMOURE...EASTERN WELLS...
DICKEY...EASTERN KIDDER...LOGAN...FOSTER...MCINTOSH AND STUTSMAN
COUNTIES UNTIL 400 AM CDT...
At 330 AM CDT, strong thunderstorms were located along a line
extending from 12 miles southwest of Oberon to 4 miles southwest of
Spring Creek Colony. Movement was east at 55 mph.
Half inch hail and wind gusts to 55 mph will be possible with these
storms.
Locations impacted include...
Jamestown, Carrington, Oakes, Ellendale, Ashley, Edgeley, Medina,
Wishek, Lamoure, Kulm, Gackle, Tappen, Streeter, Kensal, Marion,
Ypsilanti, Adrian, Glenfield, Buchanan and Spiritwood Lake.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern North Dakota.
LAT...LON 4594 9985 4785 9953 4784 9929 4759 9927
4759 9850 4663 9844 4663 9804 4593 9801
TIME...MOT...LOC 0830Z 291DEG 48KT 4780 9940 4588 9896
$$
ANGLINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Jun 11, 2:34 AM CDT, 57 minutes earlier.
Area forecast discussion, Jun 11, 2:34 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 234 AM CDT Fri Jun 11 2021 .UPDATE... Issued at 234 AM CDT Fri Jun 11 2021 Have cleared western counties from the previous Severe Thunderstorm Watch with a new Watch being issued for our southeast counties. Strong to severe thunderstorms continue along a north- south line, progressing eastward across the state. The portion of the line over the southern half of the state, now east of Bismarck had weakened somewhat in a less favorable environment of 20-25 kts effective shear, but recently showing some strengthening with upwards of 3000 J/kg of MUCAPE in place. UPDATE Issued at 1027 PM CDT Thu Jun 10 2021 Replaced the Tornado Watch that expired at 10 pm CDT with a Severe Thunderstorm watch, which also includes all of central ND. This Watch is in effect until 3 am CDT. Continue to see most activity across northwest and west central ND with numerous Severe Thunderstorm Warnings and Tornado Warnings. Convection had been slower to develop in southwest ND, but has expanded into southwest ND from SD. Will expect the convection to continue to expand and race eastward across the state overnight. UPDATE Issued at 517 PM CDT Thu Jun 10 2021 Tornado watch has now been expanded into far southwestern North Dakota. UPDATE Issued at 338 PM CDT Thu Jun 10 2021 Tornado watch has now been issued for much of northwest and portions of southwest North Dakota. Storms are starting to develop just to the west of the Montana border, and will continue to develop in earnest over the next hour or two. See below for details. && .SHORT TERM...(This evening through Friday) Issued at 217 PM CDT Thu Jun 10 2021 SYNOPSIS...A strong shortwave trough will eject off the Northern Rockies later today and develop negative tilt as it pivots into the Northern Plains by Friday morning. Surface low pressure over eastern Montana will intensify through the afternoon, with a well- defined wind shift and meridional low level convergence zone emerging. A warm/ stationary front will generally lie from near Williston to Bismarck into the southern Red River Valley. Strong diurnal heating and moisture return with upper 60s to lower 70s dewpoints in the warm sector will yield extreme instability around of 3,000-5,000 J/kg SBCAPE. Veering wind profiles and increasing speeds aloft will result in increasing shear, both temporally and vertically from the surface. These conditions will set the stage for an outbreak of severe thunderstorms across western and central North Dakota late this afternoon through tonight. SHORT TERM...High-impact weather is expected for the short term period. The biggest concern is for severe thunderstorms later this afternoon through tonight. Other hazards include heat in south central and southeast North Dakota through the early evening, strong southeasterly winds in northwest and west central North Dakota this afternoon, windy conditions everywhere on Friday, and near critical fire weather conditions in southwest North Dakota Friday afternoon. A Heat Advisory remains in effect for portions of south central and southeast North Dakota this afternoon. Expect late afternoon highs in the mid to upper 90s combining with mid 60s dewpoints to produce heat indices around 100. A Wind Advisory is in effect for parts of northwest and west central North Dakota this afternoon. Sustained winds in the 30 to 40 mph range have routinely been observed in these areas. There are 3 main areas of focus for convective initiation, which will be discussed in order of increasing probability and severity. There is a non-zero chance that isolated storms could develop along the warm front from central into southeast North Dakota during the mid to late afternoon. CIN is forecast to be weaker along the front, but deep layer forcing will essentially be absent. If a storm does develop in this area during the afternoon, large hail would be the primary threat in a high CAPE/moderate to low shear environment. This potential appears to be the least likely and least concerning at this time. Convective initiation is more likely to occur along the meridional low level convergence zone near the ND/MT border later this afternoon. There are some concerns about mid level capping, but with mid level height falls, strong low level frontogenesis, and strong boundary layer mixing all present, think that CIN will work more to limit the coverage of convection rather than suppress it completely. Storm mode should initially be discrete supercells, with hodographs suggesting splits with right-movers being dominant. Very large hail and damaging wind gusts are likely with any supercell that develops. There is also a threat for tornadoes, especially in closer proximity to the intersection of the lee trough and warm front in northwest North Dakota where low level shear and helicity have already reached values that are favorable for tornadogenesis. Outflow boundary interactions could also produce localized instances of an increased tornado threat. There is some uncertainty on the evolution of these storms, particularly if and how quickly upscale growth can occur. Strong low level forcing and storm motion around a 45 degree angle to the lee trough would favor a quicker upscale growth, but potential storm motion into a relatively less unstable air mass near the international border and the presence of CIN could prolong a discrete mode. If this convection congeals into a linear mode, damaging wind would become the dominant threat. The strongest forcing aloft is expected to arrive in western North Dakota this evening. This will likely result in a widespread expansion of ongoing convection or robust convective development if none is present at that time. One or two strong linear complexes with embedded mesocyclones will likely sweep across the state this evening through tonight, with 3,000 J/kg MUCAPE, 1,000 J/kg DCAPE, and increasing effective bulk shear supporting a widespread and potentially significant damaging wind threat. Around 100-200 m2/s2 helicity and 20-30 kts shear in the 0-500 m layer could also promote a QLCS tornado threat. Once these lines mature, they will likely race across the state through the overnight. Heavy rain is possible with any storm given 1-2 inch PWAT and deep layer warm cloud processes. However, we are not expecting a widespread flash flooding concern due to the fast moving nature of the nocturnal convection, and the more widely scattered coverage of convection prior to sunset. The exception would be over areas that received excessive rainfall earlier this week. We will also have to watch for training convection or multiple rounds of heavy rain at similar locations, but these potentials seem more localized and have a low probability. On Friday, the surface low is forecast to pivot into southern Canada. Wrap-around showers and embedded non-severe thunderstorms are possible mainly across the northern half of the state Friday morning into the afternoon. The presence of the stronger pressure gradient will bring westerly winds around sustained speeds of 25-30 mph, with gusts near 45 mph. A Wind Advisory may be needed, but that will be considered after the severe storm threat has ended. Additionally, a dry air mass being advected into the region combined with the winds will likely result in near critical fire weather conditions Friday afternoon, although fuels have become considerably unfavorable for fire concerns. It will be noticeably cooler on Friday, but highs are still forecast to be within 5 degrees of normal values. .LONG TERM...(Friday night through Thursday) Issued at 217 PM CDT Thu Jun 10 2021 Deep layer ridging is favored to build over the central CONUS this weekend into next week, returning temperatures to well above normal and keeping thunderstorm chances out of the forecast for the time being. A few chances for thunderstorms may emerge in later forecast updates, but predictability is far too low to include any at this time. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1254 AM CDT Fri Jun 11 2021 A line of severe thunderstorms was moving into central ND as of 06Z, approaching KMOT and KBIS. Most convection has passed KXWA and KDIK. However, severe non-convective winds have continued at KXWA, though expected to decrease over the next 2-3 hours. For KBIS, KMOT and KJMS included a couple hour tempo group with 50kt gusts to account for passage of severe storms. LIFR/IFR conditions possible as storms pass. also included LLWS at KBIS (11Z-14Z), KJMS (06Z-11Z), and KMOT (09Z-14Z). && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JNS SHORT TERM...Hollan LONG TERM...Hollan AVIATION...JNS
Hazardous weather outlook, Jun 11, 2:23 AM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 223 AM CDT Fri Jun 11 2021 NDZ001-009-017-018-031>033-040>044-120730- Divide-Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Grant-Bowman-Adams- 223 AM CDT Fri Jun 11 2021 /123 AM MDT Fri Jun 11 2021/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty westerly winds are forecast on Friday. Combined with low humidity, near critical fire weather conditions are expected. Near critical fire weather conditions will be possible this weekend through the middle portions of next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to contact the National Weather Service with any severe weather reports. NDZ002>005-010>013-019>023-025-034>037-045>048-050-051-120730- Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 223 AM CDT Fri Jun 11 2021 /123 AM MDT Fri Jun 11 2021/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Severe thunderstorms are possible overnight. The main threat is damaging wind gusts to at least 60 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Near critical fire weather conditions will be possible this weekend through the middle portions of next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to contact the National Weather Service with any severe weather reports. jns
In the hours before
Local storm report, Jun 11, 3:18 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
318 AM CDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM HEAVY RAIN 1 N BOWBELLS 48.82N 102.24W
06/11/2021 M3.18 INCH BURKE ND MESONET
NDAWN BOWBELLS 1N.
&&
AELocal storm report, Jun 11, 3:22 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 AM CDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HEAVY RAIN 1 SE PORTAL 48.99N 102.53W
06/11/2021 M2.49 INCH BURKE ND MESONET
NDAWN PORTAL 1SE.
&&
AELocal storm report, Jun 11, 3:23 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
323 AM CDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM HEAVY RAIN 7 NW TIOGA 48.47N 103.05W
06/11/2021 M2.93 INCH WILLIAMS ND MESONET
NDAWN TIOGA 7NW.
&&
AELocal storm report, Jun 11, 3:29 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 AM CDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM HEAVY RAIN 5 NW CHARBONNEAU 47.92N 103.79W
06/11/2021 M2.69 INCH MCKENZIE ND MESONET
NDAWN CHARBONNEAU 5NW.
&&
AELocal storm report, Jun 11, 3:31 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
331 AM CDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM HEAVY RAIN 6 S BELDEN 48.07N 102.35W
06/11/2021 M2.28 INCH MOUNTRAIL ND MESONET
NDAWN CRANE CREEK 1E.
&&
AESpecial weather statement, Jun 11, 3:31 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Bismarck ND
331 AM CDT Fri Jun 11 2021
NDZ023-025-036-037-047-048-050-051-110900-
La Moure ND-Wells ND-Dickey ND-Kidder ND-Logan ND-McIntosh ND-
Stutsman ND-Foster ND-
331 AM CDT Fri Jun 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAMOURE...EASTERN WELLS...
DICKEY...EASTERN KIDDER...LOGAN...FOSTER...MCINTOSH AND STUTSMAN
COUNTIES UNTIL 400 AM CDT...
At 330 AM CDT, strong thunderstorms were located along a line
extending from 12 miles southwest of Oberon to 4 miles southwest of
Spring Creek Colony. Movement was east at 55 mph.
Half inch hail and wind gusts to 55 mph will be possible with these
storms.
Locations impacted include...
Jamestown, Carrington, Oakes, Ellendale, Ashley, Edgeley, Medina,
Wishek, Lamoure, Kulm, Gackle, Tappen, Streeter, Kensal, Marion,
Ypsilanti, Adrian, Glenfield, Buchanan and Spiritwood Lake.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern North Dakota.
LAT...LON 4594 9985 4785 9953 4784 9929 4759 9927
4759 9850 4663 9844 4663 9804 4593 9801
TIME...MOT...LOC 0830Z 291DEG 48KT 4780 9940 4588 9896
ANGLINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 65 min |
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 58 min |
| Jun 10, 7:30 PM CDT | Areal Flood Advisory | BIS | McKenzie | 3 hr |
| Jun 10, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 43 min |
| Jun 10, 7:49 PM CDT | Tornado Warning | BIS | McKenzie | 26 min |
| Jun 10, 8:12 PM CDT | Tornado Warning | BIS | McKenzie | 33 min |
| Jun 10, 8:23 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 52 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 45 min |
| Jun 10, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 62 min |
| Jun 10, 9:49 PM CDT | Tornado Warning | BIS | Williams | 26 min |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail | 52 min |
| Jun 10, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 52 min |
| Jun 10, 10:28 PM CDT | Flash Flood Warning | BIS | McKenzie, Williams | 4 hr |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 61 min |
| Jun 10, 10:35 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie, Williams | 40 min |
| Jun 10, 10:40 PM CDT | Special Weather Statement | BIS | Renville | 50 min |
| Jun 10, 10:57 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville, Ward | 39 min |
| Jun 10, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 59 min |
| Jun 10, 11:14 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 46 min |
| Jun 10, 11:29 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 61 min |
| Jun 10, 11:45 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 45 min |
| Jun 10, 11:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 54 min |
| Jun 11, 12:21 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 54 min |
| Jun 11, 12:30 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, McKenzie, McLean, Mountrail, Renville and 2 more | 60 min |
| Jun 11, 12:37 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 38 min |
| Jun 11, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 35 min |
| Jun 11, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 34 min |
| Jun 11, 1:26 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Renville, Rolette, Sheridan and 1 more | 64 min |
| Jun 11, 1:27 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver, Sheridan | 33 min |
| Jun 11, 2:00 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 45 min |
| Jun 11, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 64 min |
| Jun 11, 2:33 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, Stutsman | 57 min |
| Jun 11, 3:43 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, LaMoure, Logan, McIntosh, Stutsman | 47 min |
| Jun 11, 5:19 AM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Divide and 19 more | 16 hr |
Nearby
Special Weather Statements in North Dakota, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.